# SDR AALA982235

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6818
- Make and model: Boeing 727223
- Aircraft serial: 19493
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Row 30
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH EXIT DECAL AT SEAT ROW 30 NOT PROPERLY LIGHTED.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP AT SEAT ROW 30.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
